# SDR ASAA2013052894933

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 16,637 hours, 4,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16F148
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 22,241 hours, 7,683 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS SPOKING ALL QUADRANTS ALL RANGES.  ACFT GROUNDED. VERIFIED DISCREPANCY.  NOTICED SPOKING ON RADAR DISPLAY.  REPLACED RADAR RT.  PERFORMED SYS OPS TEST REF 34-43-00. SYS CHECKED NORMAL.
